Représentations galoisiennes associées aux représentations automorphes autoduales de GL(n)
Publications Mathématiques de l'IHÉS, Volume 73 (1991), pp. 97-145.
@article{PMIHES_1991__73__97_0,
     author = {Clozel, Laurent},
     title = {Repr\'esentations galoisiennes associ\'ees aux repr\'esentations automorphes autoduales de $GL(n)$},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {97--145},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {73},
     year = {1991},
     mrnumber = {1114211},
     zbl = {0739.11020},
     language = {fr},
     url = {http://archive.numdam.org/item/PMIHES_1991__73__97_0/}
}
TY  - JOUR
AU  - Clozel, Laurent
TI  - Représentations galoisiennes associées aux représentations automorphes autoduales de $GL(n)$
JO  - Publications Mathématiques de l'IHÉS
PY  - 1991
SP  - 97
EP  - 145
VL  - 73
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_1991__73__97_0/
LA  - fr
ID  - PMIHES_1991__73__97_0
ER  - 
%0 Journal Article
%A Clozel, Laurent
%T Représentations galoisiennes associées aux représentations automorphes autoduales de $GL(n)$
%J Publications Mathématiques de l'IHÉS
%D 1991
%P 97-145
%V 73
%I Institut des Hautes Études Scientifiques
%U http://archive.numdam.org/item/PMIHES_1991__73__97_0/
%G fr
%F PMIHES_1991__73__97_0
Clozel, Laurent. Représentations galoisiennes associées aux représentations automorphes autoduales de $GL(n)$. Publications Mathématiques de l'IHÉS, Volume 73 (1991), pp. 97-145. http://archive.numdam.org/item/PMIHES_1991__73__97_0/

[C] Automorphic Forms, Representations, and L-functions, Proceedings of the Corvallis Conference, A. Borel et W. Casselman eds, Proc. Symp. Pure Math., 33, A.M.S., Providence, 1979, I, II.

[AA] Automorphic Forms, Shimura Varieties, and L-functions, Proceedings of the Ann Arbor Conference, L. Clozel et J. S. Milne eds, Academic Press, 1990, I, II. | Zbl

[1] J. Adams, D. Vogan, Lifting of characters and Harish-Chandra's method of descent, preprint.

[2] J. Arthur, A Paley-Wiener theorem for real reductive groups, Acta Math., 150 (1983), 1-89. | MR | Zbl

[3] J. Arthur, L. Clozel, Simple Algebras, Base Change, and the Advanced Theory of the Trace Formula, Annals of Math. Studies, Princeton U. Press, 1989. | MR | Zbl

[4] D. Blasius, Automorphic forms and Galois representations : some examples, in [AA], II, 1-13. | Zbl

[5] A. Borel, Automorphic L-functions, in [C], II, 27-62. | MR | Zbl

[6] A. Borel, N. Wallach, Continuous Cohomology, Discrete Subgroups, and Representations of Reductive Groups, Annals of Math. Studies, Princeton U. Press, 1980. | MR | Zbl

[7] A. Bouaziz, Relèvement des caractères d'un groupe endoscopique pour le changement de base C/R, Astérisque, 171-172 (1989), 163-194. | Numdam | MR | Zbl

[8] L. Clozel, Changement de base pour les représentations tempérées des groupes réductifs réels, Ann. Sc. E.N.S. (4e sér.), 15 (1982), 45-115. | Numdam | MR | Zbl

[9] L. Clozel, The fundamental lemma for stable base change, Duke Math. J., 61 (1990), 255-302. | MR | Zbl

[10] L. Clozel, On the cuspidal cohomology of arithmetic subgroups of GL(2n)..., Duke Math. J., 55 (1987), 475-486. | MR | Zbl

[11] L. Clozel, Motifs et formes automorphes : applications du principe de fonctorialité, in [AA], I, 77-159. | MR | Zbl

[12] L. Clozel, P. Delorme, Le théorème de Paley-Wiener invariant pour les groupes de Lie réductifs II, Ann. Sc. E.N.S. (4e sér.), 23 (1990), 193-228. | Numdam | MR | Zbl

[13] P. Delorme, Théorème de Paley-Wiener invariant tordu pour le changement de base C/R, preprint. | Numdam | Zbl

[14] T. Enright, Relative Lie algebra cohomology and unitary representations of complex Lie groups, Duke Math. J., 46 (1979), 513-525. | MR | Zbl

[15] M. Harris, Automorphic forms of ∂-cohomology type as coherent cohomology classes, J. Diff. Geom., 32 (1990), 1-63. | MR | Zbl

[16] G. Harder, Ueber die Galoiskohomologie halbeinfacher Matrizengruppen II, Math. Zeitschrift, 92 (1966), 396-415. | MR | Zbl

[17] J. Johnson, Stable base change C/R of certain derived functor modules, Math. Ann., 287 (1990), 467-493. | MR | Zbl

[18] R. Kottwitz, Rational conjugacy classes in reductive groups, Duke Math. J., 49 (1982), 785-806. | MR | Zbl

[19] R. Kottwitz, Shimura varieties and twisted orbital integrals, Math. Ann., 269 (1984), 287-300. | MR | Zbl

[20] R. Kottwitz, Stable trace formula : cuspidal tempered terms, Duke Math. J., 51 (1984), 611-650. | MR | Zbl

[21] R. Kottwitz, Stable trace formula : elliptic singular terms, Math. Ann., 275 (1986), 365-399. | MR | Zbl

[22] R. Kottwitz, Shimura varieties and λ-adic representations, in [AA], I, 161-209. | MR | Zbl

[23] R. Kottwitz, en préparation.

[24] R. Kottwitz, On the λ-adic representations associated to some simple Shimura varieties, preprint, 1989.

[25] J.-P. Labesse, Pseudo-coefficients très cuspidaux et K-théorie, preprint. | Zbl

[26] J.-P. Labesse, J. Schwermer, On liftings and cusp cohomology of arithmetic groups, Inv. Math., 83 (1983), 383-401. | MR | Zbl

[27] R. P. Langlands, Les débuts d'une formule des traces stable, Publ. Math. Univ. Paris 7, Paris, s.d. | Zbl

[28] R. P. Langlands, Automorphic representations, Shimura varieties, and motives, Ein Märchen, in [C], II, 205-246. | Zbl

[29] R. P. Langlands, On the classification of irreducible representations of real algebraic groups, Institute for Advanced Study, Princeton, 1973. | Zbl

[30] C. Moeglin, J.-L. Waldspurger, Le spectre résiduel de GL(n), Ann. Sc. E.N.S. (4e sér.), 22 (1989), 605-674. | Numdam | MR | Zbl

[31] J. Rogawski, Automorphic representations of unitary groups of three variables, Annals of Math. Studies, Princeton U. Press, 1989. | Zbl

[32] W. Scharlau, Quadratic and Hermitian Forms, Springer-Verlag, 1985. | MR | Zbl

[33] D. Shelstad, Characters and inner forms of quasi-split groups over R, Compositio Math., 39 (1979), 11-45. | Numdam | MR | Zbl

[34] D. Shelstad, Base change and a matching theorem for real groups, in Non commutative Harmonic Analysis and Lie Groups, Springer Lecture Notes, 880 (1981), 425-482. | MR | Zbl

[35] D. Shelstad, Endoscopic groups and base change C/R, Pacific J. Math., 110 (1984), 397-415. | MR | Zbl

[36] D. Shelstad, Twisted endoscopic groups in the abelian case, non publié.

[37] M.-F. Vignéras, On the global correspondence between GL(n) and division algebras, Institute for Advanced Study, Princeton, 1984.

[38] D. Vogan, Representations of real reductive Lie groups, Birkhäuser, 1981. | MR | Zbl

[39] D. Vogan, G. Zuckerman, Unitary representations with non-zero cohomology, Compositio Math., 53 (1984), 51-90. | Numdam | MR | Zbl